# SDR SWAA2020020541032

- Difficulty date: February 1, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,937 hours, 11,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR FORWARD BULKHEAD AT B.S. 540 VAPOR BARRIER CRACKED IN TWO (2) LOCATIONS. / REPAIRED BARRIER PER REPAIR 57 EA-07683 FOR FURTHER CORRECTIVE ACTION REF 943 & #V005123 / REPETITIVE ACTION REQUIRED: / REMOVE ALUM FOIL TAPE AND PERFORM DETAILED VISUAL INS OF THE CRACK FOR ANY ADDITIONAL DAMAGE OR GROWTH. IF ADDITIONAL DEFECTS ARE NOTED, CONTACT SERVICE ENGINEERING. IF NO DEFECTS ARE NOTED RE APPLY SPEED TAPE         / ITEM: 1 / N/R-00001 A)  REPETITIVE ACTION REQUIRED COMPLIED WITH, NO ADDITIONAL DAMAGE OR DETERIORATION NOTED. OK TO CONTINUE SERVICE IN ACCORDANCE WITH REFERENCE EA. - 07683
